# SDR USAABB02209

- Difficulty date: December 25, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE AFT LEFT FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE M739 BATTERY CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
